# SDR CA010912013

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Valve
- Part number: 530507
- Condition: Seized
- Location: Nlg Steering
- Part time: 481 hours, 443 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) THE MAINTENANCE FOUND THE NL HYDRAULIC SWIVEL VALVE ANTI-ROTATION PIN SHEARED. THE SWIVEL VALVE P/N 53050-7, S/N MAL-0079, WAS REMOVED FROM AIRCRAFT 10008, IT WOULD APPEAR THAT THE VALVE WOULD HAVE SEIZED RESULTING IN THE LT ANTI-ROTATION PIN P/N 52119-1 SHEARING ALLOWING THE BOTTOM PART OF THE SWIVEL VALVE TO ROTATE BACK AND FORTH FOLLOWING THE MOVEMENT OF THE ACTUATOR, SUBSEQUENTLY BREAKING THE HYDRAULIC LINE P/N 52404-3.
